Publication
Title
Adaptive sampling algorithm for macromodeling of parameterized **S**-parameter responses
Author
Abstract
Language
English
Source (journal)
IEEE transactions on microwave theory and techniques. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0018-9480
Volume/pages
59:1(2011), p. 39-45
ISI
000286109400004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report